# SDR AALA201802019012

- Difficulty date: January 31, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 52,685 hours, 25,041 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge Pin
- Condition: Loose
- Location: Jump Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT JUMPSEAT, AT THE L2 DOOR CONTINUES TO FALL OPEN EXPOSING EMERGENCY EQUIPMENT AND BLOCKS THE L2 EMERGENCY EXIT. REINSTALLED THE HINGE PIN ON THE JUMPSEAT DOOR.  OPERATES NORMAL. OK FOR SERVICE.
